# SDR AALA201710019013

- Difficulty date: September 7, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D53470436211
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBOARD UPPER SPLICE AT STRINGER 23L, FRAME 66.  REPLACED THE SPLICE IAW SRM 51-72-11.
